On the rate of convergence of a difference solution of the first boundary value problem for a fourth-order elliptic equation
Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 958-963
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_7_a11,
author = {G. K. Berikelashvili},
title = {On the rate of convergence of a difference solution of the first boundary value problem for a fourth-order elliptic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {958--963},
year = {1999},
volume = {35},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_7_a11/}
}
TY - JOUR AU - G. K. Berikelashvili TI - On the rate of convergence of a difference solution of the first boundary value problem for a fourth-order elliptic equation JO - Differencialʹnye uravneniâ PY - 1999 SP - 958 EP - 963 VL - 35 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_7_a11/ LA - ru ID - DE_1999_35_7_a11 ER -
%0 Journal Article %A G. K. Berikelashvili %T On the rate of convergence of a difference solution of the first boundary value problem for a fourth-order elliptic equation %J Differencialʹnye uravneniâ %D 1999 %P 958-963 %V 35 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1999_35_7_a11/ %G ru %F DE_1999_35_7_a11
G. K. Berikelashvili. On the rate of convergence of a difference solution of the first boundary value problem for a fourth-order elliptic equation. Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 958-963. http://geodesic.mathdoc.fr/item/DE_1999_35_7_a11/